A regularized continuous linearization method for minimization problems with inaccurate initial data

F. P. Vasil'Yev, Angelia Nedich, M. Yachimovich

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For problems of minimization with inaccurate initial data, a regularization method based on a continuous linearization method is proposed, sufficient conditions for convergence are given and a regularizing operator is constructed.

Original languageEnglish (US)
Pages (from-to)309-316
Number of pages8
JournalComputational Mathematics and Mathematical Physics
Volume36
Issue number3
StatePublished - 1996
Externally publishedYes

Fingerprint

Linearization Method
Regularization Method
Inaccurate
Linearization
Minimization Problem
Sufficient Conditions
Operator

ASJC Scopus subject areas

  • Computational Mathematics

Cite this

A regularized continuous linearization method for minimization problems with inaccurate initial data. / Vasil'Yev, F. P.; Nedich, Angelia; Yachimovich, M.

In: Computational Mathematics and Mathematical Physics, Vol. 36, No. 3, 1996, p. 309-316.

Research output: Contribution to journalArticle

@article{050f1bdfe3ca4f7db75863dcb4dc9a44,
title = "A regularized continuous linearization method for minimization problems with inaccurate initial data",
abstract = "For problems of minimization with inaccurate initial data, a regularization method based on a continuous linearization method is proposed, sufficient conditions for convergence are given and a regularizing operator is constructed.",
author = "Vasil'Yev, {F. P.} and Angelia Nedich and M. Yachimovich",
year = "1996",
language = "English (US)",
volume = "36",
pages = "309--316",
journal = "Computational Mathematics and Mathematical Physics",
issn = "0965-5425",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

TY - JOUR

T1 - A regularized continuous linearization method for minimization problems with inaccurate initial data

AU - Vasil'Yev, F. P.

AU - Nedich, Angelia

AU - Yachimovich, M.

PY - 1996

Y1 - 1996

N2 - For problems of minimization with inaccurate initial data, a regularization method based on a continuous linearization method is proposed, sufficient conditions for convergence are given and a regularizing operator is constructed.

AB - For problems of minimization with inaccurate initial data, a regularization method based on a continuous linearization method is proposed, sufficient conditions for convergence are given and a regularizing operator is constructed.

UR - http://www.scopus.com/inward/record.url?scp=33746974898&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746974898&partnerID=8YFLogxK

M3 - Article

VL - 36

SP - 309

EP - 316

JO - Computational Mathematics and Mathematical Physics

JF - Computational Mathematics and Mathematical Physics

SN - 0965-5425

IS - 3

ER -